# SDR AALA201910099020

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 31,114 hours, 12,501 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Part number: S345A001120
- Condition: Unreliable
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FUEL IMBALANCE IN BOTH WING TANK INDICATIONS BEGAN DECREASING  IMMEDIATELY AFTER T/O.  LEFT WING REDUCED TO 8.59 RIGHT TO 8.12 FAIRLY RAPIDLY THEN AT A SLOWER RATE. FUEL LOG CONSISTENTLY AND INCREASINGLY BELOW PLAN. FUEL FLOW ON LEFT ENGINE CONSISTENTLY LESS THAN RIGHT, CREW CALCULATED TOTAL FUEL BURN AT APPROX 6200 LBS PER HOUR. FUEL LOG SHOWED GREATER THAN 6400 LBS PER HOUR. WING TANKS CONTINUED TO DECREASE WITH FUEL REMAING IN THE CENTER. MAINTENANCE TROUBLESHOT AND FOUND FUEL PROBES AND THE COMPENSATOR IN THE LEFT WING TESTED BAD AND PROBES AND THE COMPENSATOR ARE FAILING IN THE RIGHT WING TANK. MAINTENANCE REPLACED LEFT WING FUEL PROBES F7, 9, 10, 12 AND COMP F15 IAW AMM 28-41-21. BITE CHECK GOOD. REPLACED RIGHT WING FUEL PROBES F8, 9, 10, 12 AND COMP IAW AMM 28-41-21. BITE TEST GOOD. (SEE SDR # AALA201910079020, AALA201910099019, AALA201910099021)
